| Model Number |
30001000001110012 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was confirmed to be caused by a defective analog board.Further testing of the analog board could not determine the fault.The analog board was replaced to remedy the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.